# SDR IPXA10560064

- Difficulty date: May 16, 2010
- Submitted: May 26, 2010
- Operation: Air carrier
- Aircraft: N454UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25475
- Aircraft time: 25,813 hours, 13,198 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1469-1470
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4,  BULK CARGO BAY; FLOOR PANEL SUPPORT HAS 2 EA CORRODED NUTPLATES, STA 1469, AND 1470, LBL 16. 10.  REMOVE NUTPLATES; REMOVED CORROSION FROM SUPPORT.  FOUND TO BE OUT OF LIMITS, ORDERED AND RECEIVED NEW FLOOR SUPPORT LOCATED AND INSTALLED IAW SRM 51-40-02-06, SRM 51-40-05-0G. SRM 51-40-08-0G.
